MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-216457

Медицинская библиотека · BMJ case reports · 2016

Statin-associated rhabdomyolysis triggered by drug-drug interaction with itraconazole.

Dybro Anne Mette, Damkier Per, Rasmussen Torsten Bloch, Hellfritzsch Maja

Клинический случайСтатьяПеревод в очереди

Аннотация

A 47-year-old woman had been treated with high-dose simvastatin for several years. After systemic treatment with the antifungal agent itraconazole, she developed muscle pain and highly elevated levels of creatine kinase and myoglobin. Muscle biopsy was compatible with statin-associated rhabdomyolysis, probably caused by a drug-drug interaction between simvastatin and itraconazole. The patient made full recovery. Three commonly used statins-simvastatin, atorvastatin and lovastatin-are metabolised by the liver enzyme CYP3A4. Several potent inhibitors of this enzyme are known, for example, azole antifungal agents such as itraconazole and posaconazole. If antifungal treatment is indicated in a patient using a CYP3A4-metabolised statin, we recommend (1) topical administration of the antifungal agent if possible, (2) the use of a non-CYP3A4-inhibiting antifungal drug such as terbinafine or (3) temporary discontinuation of statin treatment.

Для цитирования: Dybro Anne Mette, Damkier Per, Rasmussen Torsten Bloch, Hellfritzsch Maja. Statin-associated rhabdomyolysis triggered by drug-drug interaction with itraconazole.. BMJ case reports. 2016. DOI: 10.1136/bcr-2016-216457.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.